# SDR FJT01031261

- Difficulty date: March 1, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N126GA
- Make and model: Mtsbsi MU300
- Aircraft serial: A059SA
- System (JASC): 5200 · Doors
- Part: Door Seal
- Part number: 45A5310141
- Condition: Worn
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BNA - CREW REPORTED DURING CLIMB TO 27,000 FT GOING THROUGH APPROXIMATELY 26,000 FT JUST PRIOR TO CABIN ATTAINING MAXIMUM DIFFERENTIAL A LOUD HOWL WAS HEARD FROM THE CABIN DOOR WHICH TURNED INTO A LOUD WHINING SOUND WHEN AIRCRAFT LEVELED AT 27,000 FT.  CREW NOTICED THAT CABIN WAS CLIMBING AT A RATE OF 2,000 FT PER MINUTED.  CREW ELECTED TO DAWN OXYGEN MASKS AND DROP PASSENGER MASK AND DESCENDED TO 10,000 FEET.  AT APPROXIMATELY 10,000 FT THE CABIN HAD STABILIZED TO ZERO RATE OF CLIMB AND CABIN ALTITUDE OF APPROXIMATELY 2,500 FT.  AN UNEVENTFUL LANDING WAS MADE IN BNA.  INSPECTION OF THE DOOR SEAL REVEALED A PUNCTURE OF THE DOOR SEAL, CAUSE UNKNOWN.  DEFECTIVE CABIN DOOR SEAL WAS REPLACED GROUND CHECKS PERFORMED
